Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

Description complète

Enregistré dans:
Détails bibliographiques
Auteur principal: American Mathematical Society
Format: Article
Langue:English
Publié: American Mathematical Society 2009
Sujets:
Accès en ligne:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
Tags: Ajouter un tag
Pas de tags, Soyez le premier à ajouter un tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt